# SDR SWAA2015091443832

- Difficulty date: September 1, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N522SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26564
- Aircraft time: 70,871 hours, 67,128 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Plate
- Part number: 6557463
- Condition: Delaminated
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMER EVAC SLIDE, PLATE ASSEMBLY ADAPTER FLOOR MOUNT DELAMINATED.  R & R PLATE ASSEMBLY IAW AMM.
